Extremely dry lips
From last one weeks my lips are too dry,sometimes swollen too.if I do not apply lip balm I feel burning sensation .I was on isotretinoin 5mg from last 3 mnths.now m not taking any medicine..den y the problem is arising now? Plz help it's too painful
Like the answers? Chat privately with the doctor of your choice
Hi. Greetings. Don't worry. This problem will last for a few weeks after discontinuation of isotretinoin.. Continue to use a lip balm four to six times a day.. You could opt for a lip balm which has sunscreen effect . hope this helps. Warm regards.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.